The axiom of choice holds iff maximal closed filters exist

Mathematical Logic Quarterly 49 (3):323 (2003)
  Copy   BIBTEX

Abstract

It is shown that in ZF set theory the axiom of choice holds iff every non empty topological space has a maximal closed filter

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,466

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Filters on Computable Posets.Steffen Lempp & Carl Mummert - 2006 - Notre Dame Journal of Formal Logic 47 (4):479-485.
Topological Aspects of the Medvedev Lattice.Andrew Em Lewis, Richard A. Shore & Andrea Sorbi - 2011 - Archive for Mathematical Logic 50 (3-4):319-340.
On Generic Extensions Without the Axiom of Choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Ultrafilters Generated by a Closed Set of Functions.Greg Bishop - 1995 - Journal of Symbolic Logic 60 (2):415-430.

Analytics

Added to PP
2013-12-01

Downloads
29 (#399,460)

6 months
1 (#417,143)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

No references found.

Add more references